BIOSENSE WEBSTER INC NAVI-STAR¿ THERMO-COOL¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Back to Search Results |
| Catalog Number |
NI75TCDH |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: pc-(b)(4).
Event or Problem Description
It was reported that a patient underwent a supraventricular tachycardia ablation procedure with a navi-star¿ thermo-cool¿ electrophysiology catheter and there was an intermittent or low irrigation on the device but not complete occlusion.The catheter was removed from the patient, the tip was cleaned, and high flow was used to flush.However, the issue was not resolved.A second device was used to complete the operation.The procedure was completed.There was no adverse event reported on patient.
Additional Manufacturer Narrative
On (b)(6) 2024, the bwi product analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.It was reported that a patient underwent a supraventricular tachycardia ablation procedure with a navi-star¿ thermo-cool¿ electrophysiology catheter and there was an intermittent or low irrigation on the device but not complete occlusion.The catheter was removed from the patient, the tip was cleaned, and high flow was used to flush.However, the issue was not resolved.A second device was used to complete the operation.The procedure was completed.There was no adverse event reported on patient.Device evaluation details: the device was returned to biosense webster (bwi) for evaluation.Visual inspection and patency test of the returned device were performed following bwi procedures.Visual analysis revealed no damage or anomalies on the device.A patency test was performed, and the device was flushing correctly, no obstructed holes were observed.No irrigation issues were observed.A manufacturing record evaluation was performed for the finished device 31133302m number, and no internal actions related to the reported complaint condition were identified.The irrigation issue reported by the customer could not be replicated during the product investigation; other issues or circumstances may have occurred during the usage of the device that compromised its performance.The instructions for use (ifu) contain the following recommendations: always maintain a constant heparinized normal saline infusion to prevent coagulation within the lumen of the catheter.As part of biosense webster¿s quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).